# SDR 99ZZZX1546

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54AG
- Make and model: Bell OH-58A
- Aircraft serial: 7120721
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SAFE TONE, CANNOT TELL IF TRANSMITTING.  RADIO INTERMITTENT, INOPERATIVE.  REMOVED AND REPLACED.
